Alert archive / Alabama / Tornado Warnings in 2011

Tornado Warning 54, NWS Birmingham, AL

April 15, 2011Greene County, Hale County, Sumter County, Alabama

NWS Birmingham, AL issued this tornado warning at Apr 15, 2011, 2:49 PM CDT for Greene County, Hale County, Sumter County, Alabama. It was in force for 41 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 15, 2011, 2:49 PM CDT (19:49 UTC)
Expired
Apr 15, 2011, 3:30 PM CDT
In force
41 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon

Counties Greene County, AL, Hale County, AL, Sumter County, AL

The radar

The Columbus AFB radar (KGWX), 116 km from the middle of the area, began a volume at 19:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 15, 3:03 PM CDTTORNADO 26 Wsw Gainesville, ALAN EF-2 TORNADO TOUCHED DOWN SOUTH OF STATE ROUTE 116...SIX MILES WEST SOUTHWEST OF GAINESVILLE...AND MOVED EAST TO NEAR STATE ROUTE 39...ONE MILE SOUTH OF GAINSVILLE. DOZENS OF TREES WERE SNAPPED OR UPROOTED AND SEVERAL HOUSES SUSTAINED DAMAGE. WINDS WERE EST

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 14 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 15, 7:32 AM CDTTornado WatchSPC7 hr
Apr 15, 11:21 AM CDTTornado WatchSPC9 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 7.8 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2011-04-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2011-04-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 282 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1553 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
282 m²/s²
0-3 km storm-relative helicity
365 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

788 
WFUS54 KBMX 151949
TORBMX
ALC063-065-119-152030-
/O.NEW.KBMX.TO.W.0054.110415T1949Z-110415T2030Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
249 PM CDT FRI APR 15 2011

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* TORNADO WARNING FOR...
  GREENE COUNTY IN WEST CENTRAL ALABAMA...
  WEST CENTRAL HALE COUNTY IN WEST CENTRAL ALABAMA...
  NORTHWESTERN SUMTER COUNTY IN WEST CENTRAL ALABAMA...

* UNTIL 330 PM CDT

* AT 243 PM CDT...THE NATIONAL WEATHER SERVICE INDICATED SEVERE   
THUNDERSTORMS WITH MULTIPLE CIRCULATIONS CAPABLE OF PRODUCING MORE 
THAN ONE TORNADO. THESE DANGEROUS STORMS WERE LOCATED 9 MILES WEST 
OF EMELLE...OR 19 MILES NORTHWEST OF LIVINGSTON...AND MOVING EAST AT 
40 MPH.

* LOCATIONS IMPACTED INCLUDE...
  EUTAW...EMELLE...WEST UNION...GAINESVILLE...NEW WEST GREENE...
  BOLIGEE...WEST GREENE...ALLISON...UNION AND MANTUA.

THIS INCLUDES...
INTERSTATE 20 EXIT NUMBERS 23 THROUGH 45...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF A STURDY BUILDING.

&&

TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.

LAT...LON 3290 8835 3311 8788 3276 8777 3265 8839
TIME...MOT...LOC 1947Z 248DEG 35KT 3275 8843

$$

08
3 follow-up statements
410 
WWUS54 KBMX 151958
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
258 PM CDT FRI APR 15 2011

ALC063-065-119-152030-
/O.CON.KBMX.TO.W.0054.000000T0000Z-110415T2030Z/
SUMTER AL-HALE AL-GREENE AL-
258 PM CDT FRI APR 15 2011

...A TORNADO WARNING REMAINS IN EFFECT FOR GREENE...WEST CENTRAL HALE
AND NORTHWESTERN SUMTER COUNTIES UNTIL 330 PM CDT...

AT 256 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A 
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. DAMAGE HAS BEEN 
REPORTED WITH THIS STORM!  TAKE COVER NOW!  THIS DANGEROUS STORM WAS 
LOCATED NEAR EMELLE...OR 15 MILES NORTHWEST OF LIVINGSTON...MOVING 
EAST AT 40 MPH.

LOCATIONS IMPACTED INCLUDE...
  EUTAW...WEST UNION...GAINESVILLE...NEW WEST GREENE...BOLIGEE...WEST
  GREENE...ALLISON...UNION...MANTUA AND WALDEN QUARTERS.

THIS INCLUDES...
INTERSTATE 20 EXIT NUMBERS 23 THROUGH 45...

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3290 8835 3311 8788 3276 8777 3265 8839
TIME...MOT...LOC 1958Z 248DEG 35KT 3278 8831

$$

17/KLAWS
919 
WWUS54 KBMX 152013
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
313 PM CDT FRI APR 15 2011

ALC063-065-119-152030-
/O.CON.KBMX.TO.W.0054.000000T0000Z-110415T2030Z/
SUMTER AL-HALE AL-GREENE AL-
313 PM CDT FRI APR 15 2011

...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHERN GREENE...WEST
CENTRAL HALE AND NORTH CENTRAL SUMTER COUNTIES UNTIL 330 PM CDT...

AT 310 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS DANGEROUS
STORM WAS LOCATED NEAR GAINESVILLE...OR 15 MILES NORTH OF 
LIVINGSTON...MOVING EAST NORTHEAST AT 40 MPH.

LOCATIONS IMPACTED INCLUDE...
  EUTAW...NEW WEST GREENE...BOLIGEE...WEST GREENE...ALLISON...
  UNION...MANTUA...NEW MOUNT HEBRON...CLINTON AND I 20 REST AREA NEAR
  EUTAW.

THIS INCLUDES...
INTERSTATE 20 EXIT NUMBERS 32 THROUGH 45...

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3272 8817 3288 8827 3311 8788 3276 8777
TIME...MOT...LOC 2013Z 248DEG 35KT 3283 8815

$$

03/08
930 
WWUS54 KBMX 152025
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
325 PM CDT FRI APR 15 2011

ALC065-119-152035-
/O.CAN.KBMX.TO.W.0054.000000T0000Z-110415T2030Z/
SUMTER AL-HALE AL-
325 PM CDT FRI APR 15 2011

...THE TORNADO WARNING FOR WEST CENTRAL HALE AND NORTH CENTRAL SUMTER
COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3311 8788 3288 8781 3285 8783 3280 8782
      3279 8784 3276 8781 3276 8783 3277 8782
      3279 8784 3276 8787 3277 8806 3280 8807
      3290 8814
TIME...MOT...LOC 2025Z 245DEG 38KT 3288 8801

$$

ALC063-152030-
/O.CON.KBMX.TO.W.0054.000000T0000Z-110415T2030Z/
GREENE AL-
325 PM CDT FRI APR 15 2011

...A TORNADO WARNING REMAINS IN EFFECT FOR CENTRAL GREENE COUNTY
UNTIL 330 PM CDT...

AT 319 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS DANGEROUS
STORM WAS LOCATED NEAR WEST GREENE...OR 11 MILES WEST OF EUTAW...
MOVING NORTHEAST AT 45 MPH.

LOCATIONS IMPACTED INCLUDE...
  EUTAW...UNION...MANTUA...CLINTON...I 20 REST AREA NEAR EUTAW...
  EUTAW MUNICIPAL AIRPORT AND SNODDY.

THIS INCLUDES...
INTERSTATE 20 EXIT NUMBERS 32 THROUGH 45...

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3311 8788 3288 8781 3285 8783 3280 8782
      3279 8784 3276 8781 3276 8783 3277 8782
      3279 8784 3276 8787 3277 8806 3280 8807
      3290 8814
TIME...MOT...LOC 2025Z 245DEG 38KT 3288 8801

$$

03/08

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this tornado warning went out at Apr 15, 2:48 PM CDT, 1 minute earlier.

Area forecast discussion, Apr 15, 2:48 PM CDT, 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
248 PM CDT FRI APR 15 2011

.DISCUSSION...

SHORT DISCUSSION TODAY. WE WENT AHEAD AND INCLUDED ALL COUNTIES IN
OUR WARNING AREA INTO TORNADO WATCH 141. ALTHOUGH THE BEST
CONDITIONS WILL BE ALONG THE WEST AND SOUTHWEST PORTIONS OF THE
AREA...ENOUGH INSTABILITY IS CREEPING NORTHWARD WHICH WARRANTED
THE INCLUSION OF ALL COUNTIES INTO THE WATCH. THERE IS A GOOD
POSSIBILITY THAT THE WATCH WILL BE EXTENDED PAST 9 PM CDT
TONIGHT. WE WILL CONTINUE TO MONITOR CONDITIONS THIS AFTERNOON AND
EVENING AND WE WILL MODIFY THE FORECAST ACCORDINGLY.

CONDITIONS REMAIN PRIME FOR STRONG LONG TRACK TORNADOES...
ESPECIALLY FOR AREAS WEST OF INTERSTATE 65 AT LEAST THROUGH THE
LATE AFTERNOON AND EARLY EVENING. PLEASE STAY TUNED TO NOAA
WEATHER RADIO OR YOUR LOCAL MEDIA OUTLET FOR THE LATEST
INFORMATION.

10/ARM

&&

.AVIATION...
18Z TAF DISCUSSION.

WIDESPREAD RAIN AND EMBEDDED THUNDERSTORMS HAVE OVERSPREAD AREAS
NORTH AND WEST OF TCL AND BHM AND LOOK FOR THESE TO GRADUALLY SINK
SOUTHEASTWARD DURING THE EARLY AFTERNOON.  WILL SHOW TREND OF THIS
ACTIVITY WORKING SOUTH AND EAST THIS AFTERNOON ACROSS AREA.  BIG
CONCERN IS SEVERE THREAT WITH TORNADIC SUPERCELLS POSSIBLE.  THREAT
IS EXPECTED TO INCREASE AS UPPER LEVEL LOW AND SURFACE TROUGH
APPROACH AREA LATE THIS AFTERNOON AND SWEEP ACROSS THE AREA EARLY
TONIGHT.  WILL USE TEMPO GROUPS TO SHOW ESTIMATED WINDOW OF BEST
OPPORTUNITY FOR SEVERE THUNDERSTORMS AT TAF SITES...BUT POSSIBILITY
FOR ISOLATED SUPERCELLS WELL AHEAD OF THE SURFACE FRONT WILL EXIST
AT ALL TAF SITES THIS AFTERNOON. EXPECT TO SEE TSRA DEPARTING
EASTERN SECTIONS BY AROUND 06Z WITH VFR CONDITIIONS PREVAILING AFTER
THAT TIME.

NOTICE...KEET TAF WILL HAVE (AMD LTD TO VIS WIND AND WX) AMENDED TO
THE END OF THE FORECAST UNTIL FURTHER NOTICE. THE CEILOMETER DATA
WILL BE GOING THROUGH NUMEROUS TESTS AND MONITORED FOR ACCURACY.

&&

.PRELIMINARY POINT TEMPS/POPS...
GADSDEN     53  68  39  73  46 / 100  10   0   0  10
ANNISTON    55  71  41  74  46 / 100  10   0   0  10
BIRMINGHAM  53  68  44  74  48 / 100  10   0   0  10
TUSCALOOSA  52  70  43  77  47 /  80  10   0   0  10
CALERA      54  70  46  75  48 / 100  10   0   0  10
AUBURN      58  72  46  75  50 /  90  20   0   0  10
MONTGOMERY  57  76  46  77  49 /  80  10   0   0  10
TROY        58  74  47  79  48 /  70  20   0   0   0

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY UNTIL 1 AM CDT SATURDAY FOR THE FOLLOWING
COUNTIES: AUTAUGA...BARBOUR...BIBB...BLOUNT...BULLOCK...
CALHOUN...CHAMBERS...CHEROKEE...CHILTON...CLAY...CLEBURNE...
COOSA...DALLAS...ELMORE...ETOWAH...FAYETTE...GREENE...HALE...
JEFFERSON...LAMAR...LEE...LOWNDES...MACON...MARENGO...MARION...
MONTGOMERY...PERRY...PICKENS...PIKE...RANDOLPH...RUSSELL...
SHELBY...ST. CLAIR...SUMTER...TALLADEGA...TALLAPOOSA...
TUSCALOOSA...WALKER...WINSTON.

&&
Hazardous weather outlook, Apr 15, 6:00 AM CDT, 8 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
600 AM CDT FRI APR 15 2011

ALZ011>015-017>050-161130-
AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE-
CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE-
JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY-
PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA-
TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON-
600 AM CDT FRI APR 15 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...TODAY AND TONIGHT.

SEVERE THUNDERSTORMS...INCLUDING THE THREAT OF STRONG TORNADOES...ARE
EXPECTED ACROSS CENTRAL ALABAMA BETWEEN 10 AM TODAY AND 3 AM TONIGHT.
ALL MODES OF SEVERE WEATHER ARE POSSIBLE...TORNADOES...DAMAGING
WINDS...LARGE HAIL...AND LOCALLY HEAVY RAIN.

BASED ON THE LATEST DATA...IT APPEARS THE SEVERE THUNDERSTORM THREAT
MAY COVER A RATHER LENGTHY PERIOD OF TIME AND EXTEND TO ALL OF
CENTRAL ALABAMA. BEGINNING IN THE WEST AS EARLY AS 10 AM TODAY AND
LASTING UNTIL 2 OR 3 AM TONIGHT IN THE SOUTHEAST. ATMOSPHERIC
PARAMETERS APPEAR FAVORABLE FOR THE DEVELOPMENT OF SUPERCELL
THUNDERSTORMS THAT MAY SPAWN STRONG AND LONG TRACKED TORNADOES.
ALTHOUGH THE GREATEST THREAT TIMING APPEARS TO BE THIS AFTERNOON AND
THIS EVENING...DO NOT FOCUS ON ANY PARTICULAR HOUR...BE PREPARED FOR
ACTIVITY AT ANY TIME. REVIEW YOUR PREPAREDNESS ACTION PLANS AND
BE READY TO TAKE ACTION WHEN WATCHES AND WARNINGS ARE ISSUED. STAY
TUNED TO FURTHER UPDATES ON THIS POTENTIAL HAZARDOUS WEATHER
OUTBREAK.

WINDY CONDITIONS ARE FORECAST TODAY AHEAD OF A COLD FRONT. SOUTHERLY
WINDS BETWEEN 15 AND 20 MPH CAN BE EXPECTED WITH GUSTS OF 30 TO 35
MPH POSSIBLE. THE WINDS WILL SHIFT TO WESTERLY BEHIND THE FRONT
TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

BREEZY CONDITIONS ARE EXPECTED BEHIND A COLD FRONT ON SATURDAY.
WESTERLY WINDS OF 10 TO 20 MPH ARE ANTICIPATED. A FEW WIND GUSTS MAY
BE 25 MPH OR HIGHER.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS...EMERGENCY MANAGEMENT PERSONNEL...AND
HAM RADIO OPERATORS IS EXPECTED TODAY.

75

In the hours before

Local storm report, Apr 15, 1:42 PM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BIRMINGHAM AL
142 PM CDT FRI APR 15 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 AM     HAIL             2 SSE BIRMINGHAM        33.50N 86.79W
04/15/2011  E0.88 INCH       JEFFERSON          AL   BROADCAST MEDIA

            DIME SIZED HAIL IN RED MOUNTIAN.

1102 AM     HAIL             BIRMINGHAM              33.53N 86.80W
04/15/2011  E1.00 INCH       JEFFERSON          AL   AMATEUR RADIO

            QUARTER SIZED HAIL IN DOWNTOWN BIRMINGHAM.

1230 PM     TSTM WND DMG     HIGHTOGY                33.69N 88.09W
04/15/2011                   LAMAR              AL   EMERGENCY MNGR

            FEW TREES DOWN FROM FERN BANK TO HIGHTOGY.

1230 PM     TSTM WND DMG     HIGHTOGY                33.69N 88.09W
04/15/2011                   LAMAR              AL   EMERGENCY MNGR

            FEW TREES DOWN FROM FERN BANK TO HIGHTOGY.

1234 PM     HAIL             2 N BLOUNTSVILLE        34.12N 86.58W
04/15/2011  E1.00 INCH       BLOUNT             AL   AMATEUR RADIO

            QUARTER SIZE HAIL ALONG HWY 49.

1235 PM     TORNADO          NANAFALIA               32.11N 87.99W
04/15/2011                   MARENGO            AL   LAW ENFORCEMENT

            TREES DOWN. TORNADO SEEN ON THE GROUND BY LAW
            ENFORCEMENT.

1243 PM     HAIL             CLAY                    33.70N 86.60W
04/15/2011  E0.75 INCH       JEFFERSON          AL   AMATEUR RADIO

            DIME SIZE HAIL ALONG HAPPEY HOLLOW ROAD.

0118 PM     TSTM WND DMG     5 SW UNIONTOWN          32.39N 87.56W
04/15/2011                   MARENGO            AL   TRAINED SPOTTER

            TREES DOWW 3 WSW OF FREETOWN. POSSIBLE TORNADO.

0132 PM     FLASH FLOOD      VERNON                  33.76N 88.11W
04/15/2011                   LAMAR              AL   EMERGENCY MNGR

            WATER OVER ABERDEEN ROAD IN THREE LOCATIONS CLOSING ROAD.
            2 OTHER ROADS IN THE AREA ALSO CLOSED.

&&
Local storm report, Apr 15, 2:08 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
208 PM CDT FRI APR 15 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0203 PM     TSTM WND DMG     GEIGER                  32.87N 88.31W
04/15/2011                   SUMTER             AL   FIRE DEPT/RESCUE

            CUBA VFD REPORTS MANY TREES DOWN IN THE GEIGER AREA...
            POSSIBLE TORNADO.

&&
Local storm report, Apr 15, 2:15 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
215 PM CDT FRI APR 15 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0206 PM     TSTM WND DMG     5 S BODKA CREEK         32.73N 88.32W
04/15/2011                   SUMTER             AL   FIRE DEPT/RESCUE

            CUBA VFD REPORTS NUMEROUS TREES DOWN AND BLOCKING OLD
            BODKA ROAD IN EMELLE. WINDS ESTIMATED 90 MPH.

&&
Local storm report, Apr 15, 2:23 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
223 PM CDT FRI APR 15 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0220 PM     FLASH FLOOD      VERNON                  33.76N 88.11W
04/15/2011                   LAMAR              AL   EMERGENCY MNGR

            HEAVY FLOODING ON ABERDEEN ROAD IN VERNON.

&&
Local storm report, Apr 15, 2:26 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
226 PM CDT FRI APR 15 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0151 PM     TORNADO          GEIGER                  32.87N 88.31W
04/15/2011                   SUMTER             AL   EMERGENCY MNGR

            HOUSE COMPLETELY DESTROYED ON PAYNE STREET. ANOTHER HOUSE
            ON PAYNE STREET HAS HOLE IN ROOF, LOST ITS PORCH
            COMPLETELY AND HAS LOST BRICK SIDING. TREE HAS FALLEN ON
            A MOBILE HOME ON ALABAMA HIGHWAY 17.

&&

JT
Local storm report, Apr 15, 2:34 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
234 PM CDT FRI APR 15 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     FLASH FLOOD      VERNON                  33.76N 88.11W
04/15/2011                   LAMAR              AL   EMERGENCY MNGR

            FLOODING ON SPRINGFIELD ROAD...TOWER ROAD...AND STEELY
            ROAD IN VERNON.

&&

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 15, 3:29 AM CDTWind AdvisoryBMXAutauga, Barbour, Bibb, Blount, Bullock, Calhoun and 33 more22 hr
Apr 15, 8:49 AM CDTSpecial Weather StatementBMXMarion41 min
Apr 15, 8:55 AM CDTSpecial Weather StatementBMXLamar50 min
Apr 15, 9:49 AM CDTAreal Flood AdvisoryBMXLamar116 min
Apr 15, 9:53 AM CDTSpecial Weather StatementBMXFayette, Marion37 min
Apr 15, 10:11 AM CDTFlash Flood WarningBMXLamar6 hr
Apr 15, 10:37 AM CDTSpecial Weather StatementBMXPickens38 min
Apr 15, 10:51 AM CDTSpecial Weather StatementBMXSt. Clair39 min
Apr 15, 10:59 AM CDTSevere Thunderstorm WarningBMXBlount, Jefferson, St. Clair46 min
Apr 15, 11:12 AM CDTAreal Flood AdvisoryBMXFayette, Walker, Winston2 hr
Apr 15, 11:52 AM CDTTornado WarningBMXMarengo38 min
Apr 15, 12:15 PM CDTSevere Thunderstorm WarningBMXLamar, Pickens34 min
Apr 15, 12:24 PM CDTTornado WarningBMXMarengo51 min
Apr 15, 12:36 PM CDTSevere Thunderstorm WarningBMXBlount, Jefferson, St. Clair27 min
Apr 15, 12:59 PM CDTTornado WarningBMXDallas, Marengo, Perry46 min
Apr 15, 1:10 PM CDTFlash Flood WarningBMXFayette, Lamar, Marion, Walker, Winston3 hr
Apr 15, 1:22 PM CDTAreal Flood AdvisoryBMXBlount3 hr
Apr 15, 1:25 PM CDTTornado Warning EmergencyBMXGreene, Sumter65 min
Apr 15, 1:43 PM CDTTornado WarningBMXPerry28 min
Apr 15, 2:14 PM CDTRiver Flood WarningBMXGreene, Hale, Marengo, Pickens, Sumter4 days
Apr 15, 2:14 PM CDTRiver Flood WarningBMXGreene, Hale, Marengo, Sumter20 hr
Apr 15, 2:14 PM CDTRiver Flood WarningBMXGreene, Hale, Marengo, Sumter20 hr
Apr 15, 2:17 PM CDTRiver Flood WarningBMXGreene, Hale, Marengo4 days
Apr 15, 2:24 PM CDTTornado Warning EmergencyBMXGreene, Hale, Tuscaloosa51 min
Apr 15, 2:31 PM CDTTornado WarningBMXMarengo, Sumter29 min
Apr 15, 2:39 PM CDTFlash Flood WarningBMXGreene, Pickens, Sumter3 hr
Apr 15, 2:41 PM CDTTornado WarningBMXGreene, Tuscaloosa64 min
Apr 15, 2:56 PM CDTTornado WarningBMXGreene, Hale, Marengo, Perry, Sumter49 min
Apr 15, 3:10 PM CDTTornado WarningBMXGreene, Hale, Tuscaloosa50 min
Apr 15, 3:25 PM CDTFlash Flood WarningBMXTuscaloosa3 hr
Apr 15, 3:27 PM CDTTornado WarningBMXGreene, Hale, Tuscaloosa48 min
Apr 15, 3:32 PM CDTTornado WarningBMXSumter58 min
Apr 15, 3:34 PM CDTTornado WarningBMXLowndes, Montgomery56 min
Apr 15, 3:39 PM CDTTornado WarningBMXBibb, Hale, Perry, Tuscaloosa66 min
Apr 15, 3:44 PM CDTTornado WarningBMXJefferson, Tuscaloosa37 min
Apr 15, 3:57 PM CDTAreal Flood WarningBMXLamar24 hr
Apr 15, 4:18 PM CDTTornado WarningBMXGreene, Hale, Sumter57 min
Apr 15, 4:21 PM CDTTornado WarningBMXLamar39 min
Apr 15, 4:28 PM CDTTornado WarningBMXBibb, Jefferson, Shelby62 min
Apr 15, 4:33 PM CDTSevere Thunderstorm WarningBMXBibb, Jefferson, Shelby, Tuscaloosa42 min
Apr 15, 4:41 PM CDTTornado WarningBMXMarengo, Sumter64 min
Apr 15, 4:42 PM CDTTornado WarningBMXBibb, Tuscaloosa33 min
Apr 15, 4:45 PM CDTTornado WarningBMXFayette, Lamar, Marion26 min
Apr 15, 5:08 PM CDTSevere Thunderstorm WarningBMXLamar52 min
Apr 15, 5:09 PM CDTFlash Flood WarningBMXJefferson, Shelby3 hr
Apr 15, 5:13 PM CDTTornado WarningBMXBibb, Hale, Perry35 min
Apr 15, 5:18 PM CDTTornado WarningBMXLamar30 min
Apr 15, 5:26 PM CDTTornado WarningBMXSt. Clair, Shelby, Talladega49 min
Apr 15, 5:30 PM CDTTornado WarningBMXHale, Marengo, Perry, Sumter60 min
Apr 15, 5:38 PM CDTSevere Thunderstorm WarningBMXLamar22 min
Apr 15, 5:45 PM CDTSevere Thunderstorm WarningBMXChambers, Lee, Macon45 min
Apr 15, 5:47 PM CDTSevere Thunderstorm WarningBMXFayette, Lamar, Marion45 min
Apr 15, 5:55 PM CDTTornado WarningBMXLowndes, Montgomery46 min
Apr 15, 6:08 PM CDTTornado WarningBMXCalhoun, Clay, Cleburne, Talladega52 min
Apr 15, 6:11 PM CDTTornado WarningBMXDallas, Perry64 min
Apr 15, 6:12 PM CDTTornado WarningBMXLee21 min
Apr 15, 6:15 PM CDTTornado WarningBMXDallas, Lowndes60 min
Apr 15, 6:17 PM CDTSevere Thunderstorm WarningBMXFayette, Walker43 min
Apr 15, 6:19 PM CDTTornado WarningBMXMarengo56 min
Apr 15, 6:43 PM CDTAreal Flood AdvisoryBMXTalladega3 hr
Apr 15, 6:53 PM CDTTornado WarningBMXCalhoun, Clay, Cleburne, Talladega31 min

Nearby

Tornado Warnings in Alabama, 2011Every tornado warning in 2011Tornadoes in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.